Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 77 of 108 found articles
 
 
  On the union of κ-curved objects
 
 
Title: On the union of κ-curved objects
Author: Efrat, Alon
Katz, Matthew J.
Appeared in: Computational geometry
Paging: Volume 14 (1999) nr. 4 pages 14 p.
Year: 1999
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 77 of 108 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands